# SDR SWAA2023050120888

- Difficulty date: March 25, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 51,971 hours, 31,009 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SURFACE SLAT 3 LOCATED AROUND THE FASTENERS THAT ATTACH THE ACTUATOR FITTING AT SLAT STATION 202.45. LT WING 2023-219582<[01] TOOL USED: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 210138103; DUE DATE: 11-APR-23;[02] PERFORMED PERMANENT REPAIR ON LOWER SURFACE SLAT 3 LT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 FIG 202 ALTERNATIVE 1 SHEET 3. SEE INDIVIDUAL SIGN OFF BELOW;[03] CERTIFIED STEP 2 COMPLETED
